# SDR VNAA202308190011

- Difficulty date: August 19, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301025
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL9.00 FROM FS 1000.00 TO FS 1047.00 AFT BAGGAGE BAY.  FLOOR BEAM LBL9.00 FROM FS 1000.00 TO FS 1047.00 AFT BAGGAGE BAY WAS REPAIRED PER EA 23-C9-53-0954 REV. IR SECTION III - PERMANENT REPAIR
